# SDR ABXA050160

- Difficulty date: June 14, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 72,164 hours, 84,108 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Part number: 5912285513
- Condition: Cracked
- Location: Cabin Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 598, LONGERON 10 RT, HAD CRACK AT WINDOW RETAINER.  REPAIRED WINDOW RETAINER AT FS 598, LONGERON 10 RIGHT IAW DC-9 SSRM DWG K07226.
